• My dog had a bordatella shot on Monday and she vomited Yesterday then today she’s having pee accidents in the house and she’s acting very sleepy. Should I be concerned

    Hi Kris, if these symptoms have continued I recommend that you take her into see a veterinarian as soon as possible if you have not already done so. The vomiting and lethargy can be caused by the vaccine but they are not normal. The urinating in the house is not something that is often seen associated with vaccines and this combined with her other symptoms is concerning. Your vet can talk to you more the cause of her symptoms and the treatment that she needs after they have examined her.


Need more information or advice?

Contact your nearest Banfield Pet Hospital to schedule an appointment today.

Tags

Vaccinations

Ask a Vet Archive

When it comes to your pet's health, there's no such thing as a dumb question. Search questions real clients have submitted to our popular Ask a Vet Q&A series, and then submit a question of your own.